# SDR YENA200687

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 2,200 hours, 1,472 cycles
- Engine: Ge CF34*
- Engine time: 2,200 hours, 1,472 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clevis
- Part number: 2028M74PO1
- Condition: Broken
- Location: Actuator
- Part time: 2,200 hours, 1,472 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: C

## Discrepancy

ON POWER APPLICATION FOR TAKEOFF NR 2 ENG WOULD NOT ADVANCE PAST 58.7 PERCENT.  NR 1 ENG ADVANCE NORMALLY.  NO EICAS MSGS ASSOCIATED WITH POWER APPLICATION WHEN ATTEMPTED, WAS ON AUTO THROTTLE.  THIS WAS A LOW SPEED REJECT AT APPROX 45 KTS.  REPLACED LEFT VSV ACTUATOR SHAFT/TORQUE LINKS, & RIGHT ACTUATOR CLEVIS PER EA E06-598, REV NEW.  PERFORMED POBIT AND PWR ASSURANCE RUN PER EMM 72-00-00-760-13 AND EMM 72-00-00-760-118.  OPS CKS NORMAL.
